MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number LF1537
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
According to the literature, a retrospective study analyzed outcomes of patients who underwent laparoscopic liver resection between january 2015 and october 2017.There were 264 patients in the study and ligasure 1537 was used to transect vessels with diameter between 3 mm and 10 mm in 70 patients.Complications included postoperative hemorrhage which required reoperation.Extended icu stay was reported.Other complications that were not related to the device included: ascites, hydrothorax and wound suture.Does liver cirrhosis have an impact on the results of different hepatic inflow occlusion methods in laparoscopic liver resection? a propensity score analysis: xiang lan, 2018, © 2018 international hepato-pancreato-biliary association inc.Published by elsevier ltd.All rights reserved.
 
Additional Manufacturer Narrative
Title: does liver cirrhosis have an impact on the results of different hepatic inflow occlusion methods in laparoscopic liver resection? a propensity score analysis source: hpb 2019, 21, 531¿538 accepted: 16 september 2018.If information is provided in the future, a supplemental report will be issued.

Brand Name
LIGASURE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key14237735
Report Number1717344-2022-00516
Device Sequence Number4774107
Product Code GEI
UDI-Device Identifier10884524002293
UDI-Public10884524002293
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2012
Device Model NumberLF1537
Device Catalogue NumberLF1537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown